# SDR EIAA2010002

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 86,757 hours, 15,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS DOES NOT TEST (THRESHOLD).  REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT M397 AND M417 L1 DOOR EMERGENCY LIGHTS IAW MM 33-51-00 PG 501.  OPS CHECK OK IAW MM 33-51-00.
